# SDR SWIA20240523

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 41,908 hours, 27,858 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

R ENG FLAMEOUT WARNING MESSAGE ON CLIMB AROUND 28,000 FEET. ALL RIGHT ENGINE GAUGES WENT TO NEARLY IDLE. WE RAN THE QRC/QRH, DIVERTED TO KGRR AND PERFORMED A SINGLE ENGINE LANDING. (FLIGHT 4055 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28279099 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH ENGINE ASSEMBLY  IN REFERENCE TO TASK CARD 72-400-100-SKY. OPS AND LEAK CHECKS GOOD.
